On moduli of smoothness and squareness
2010 - A. J. Guirao, M. Ivanov, S. Lajara.
Journal of Convex Analysis 17, 1-10 (2010).
Lajara López, Sebastián .
We study the possible equivalence classes of the moduli of smoothness of finite-dimensional Banach spaces. We show that these can be arbitrary subject to Figiel condition and, moreover, they can be realised via Orlicz spaces. Some dimension dependencies are also studied. As an application we answer in negative an open question concerning the modulus of squareness.